Spike solutions of a nonlinear electric circuit with a periodic input

Shui-Nee Chow, Ping Lin, Shaoyun Shi

    Research output: Contribution to journalArticle

    Abstract

    We consider spike solutions of a second order differential equation with a forcing modeling a nonlinear circuit used in converting analog signals to digital ones. It is shown that the number of spikes which correspond to bits in digital signals can be provided by asymptotic expansions. Numerical results are also presented.
    Original languageEnglish
    Pages (from-to)551-581
    Number of pages31
    JournalTaiwanese Journal of Mathematics
    Volume9
    Issue number4
    Publication statusPublished - Dec 2005

    Keywords

    • Spike solutions
    • Nonlinear circuits
    • Asymptotic analysis
    • Singular perturbation
    • Dynamical systems

    Fingerprint Dive into the research topics of 'Spike solutions of a nonlinear electric circuit with a periodic input'. Together they form a unique fingerprint.

  • Cite this